8554614 tn?1398690258
plz help
Hai...I am finished my clomid...After finishing clomid tablet i have heavy backpain, nausea, leg pain...Is this normal? i went to doctor yesterday cd11 and she told that egg growth is very nice...she asked me to come on alternative days...So tomorrow i am gng for scan...What she will do next?...Plz suggest me...


This discussion is related to Vaginal Lumps.
Cancel
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
After Clomid, your gynecologist will do an ultrasound to see the number, size, shape, etc. Then you may be given estradiol or HCG trigger shot. Then repeat ultrasound is done and then if need arises IUI or Ivf may be done if you have any difficulty in conceiving naturally.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.




Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
4769306 tn?1508450205
Blank
KTowne, and KeeLolo commented on KeeLolo's status
18 hrs ago
4769306 tn?1508450205
Blank
KeeLolo uploaded a new photo
21 hrs ago
3191940 tn?1447272317
Blank
CurfewX commented on HIV - Risks vs Non-Ri...
Oct 19
Top Women's Health Answerers
Women's Health Community Resources